# SDR DXTA2022121576200

- Difficulty date: December 14, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N386QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500309
- Aircraft time: 6,169 hours, 4,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 532500
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: WHITE EXIT LIGHT ADJACENT TO THE MAIN ENTRANCE DOORWAY WILL NOT ILLUMINATE.  REPLACED EMER EXIT LIGHT ASSV IAW EMB 505 AMM 33-52-13. OPS CHECKS EMER LIGHTS GOOD.  ORIG SUB DATE:  12/15/2022
